# SDR CA140505003

- Difficulty date: April 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,392 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL 120-130 AT 95 PERCENT TORQUE AND 900 RPM, THE NR 2 ENGINE FLAMED OUT.  ALL PARAMETERS DROPPED TO ZERO AND ACFT EXPERIENCED SIGNIFICANT YAW. THE FLIGHT CREW PUSHED POWER LEVERS AHEAD TO MAXIMUM SETTING AND WITHIN 10-15 SECONDS, THE ENGINE RESTARTED.  THE IGNITION HAD BEEN KEPT ON AS ACFT WAS GOING THROUGH ICING.  ALL ENGINE PARAMETERS INDICATED ENGINE OPERATING NORMALLY. THE AFT RETURNED TO DEPARTURE AIRPORT WERE A UNEVENTFUL LANDING WAS PERFORMED. REPLACEMENT FCU ORDERED AND THE FDR DOWNLOAD WILL BE REVIEWED.  LOCAL FSR IN CONTACT WITH THE CUSTOMER TO OBTAIN ADDITIONAL DETAILS.
